Robust Filtering for Discrete Nonlinear Fractional Transformation Systems

Publication Type:
Journal Article
IEEE Transactions on Circuits and Systems II: Express Briefs, 2004, 51 (11), pp. 587 - 592
Issue Date:
Filename Description Size
Thumbnail2010003576OK.pdf224.52 kB
Adobe PDF
Full metadata record
In this brief, we consider robust filtering problems for uncertain discrete-time systems. The uncertain plants under consideration possess nonlinear fractional transformation,(NFT) representations which are a generalization of the classical linear fractional transformation,(LFT) representations. The proposed NFT is more practical than the LFT, and moreover, it leads to substantial performance gains as well as computational savings. For this class of systems, we derive linear-matrix inequality characterizations for H2, H∞and mixed filtering problems. Our approach is finally validated through a number of examples. © 2004, The Institute of Electrical and Electronics Engineers, Inc. All rights reserved.
Please use this identifier to cite or link to this item: